Talk

Advanced search

Anti reflux milk.. side effects??

(9 Posts)
Jojo13 Tue 28-Mar-17 10:33:07

I've switched to anti reflux formula as DS (3 weeks) was being so sick after every feed, much more than normal posetting.
It has helped with the sickness but he is having so many poos and they are really runny. Is this normal?we are also using colief as he is so windy/uncomfortable in between feeds.
Is it likely that his wind/pain would be worse on this milk rather than normal? (I think I could take the sickness over all the crying and griping at the moment?!)
Thanks

JiltedJohnsJulie Wed 29-Mar-17 19:44:20

Oh dear, that sounds tough for both of you. Which milk was he on and which have you swapped to?

PixieMiss Thu 30-Mar-17 20:01:43

I might be miles off the mark here but my DS was very similar. Terrible vomitting and nappies etc.

It turns out his has a CMPA which went undiagnosed for a long, long time as he had no skin reactions hmm

Just something to bear in mind flowers I know how hard it can be with the terrible reflux.

JiltedJohnsJulie Thu 30-Mar-17 20:09:33

CMPA crossed my mind too Pixie as I'm CMPA.

Jojo13 Thu 30-Mar-17 20:26:18

Thanks for responses.
He was on normal aptamil and have changed to the aptamil anti reflux. He is a lot less sick now but still the cramping/upset with his stomach. The noises he makes are horrible bless him. It's so hard these first few weeks to try and work out what's normal and what's not.
Thanks for suggestions on cmpa, I will have a look online for some info on this and then speak to HV. Been keeping an eye on his nappies and they are marginally more solid(!) today so will monitor.

Fitzsimmons Thu 30-Mar-17 20:29:01

Colief made my daughter have some really explosive nappies.

JiltedJohnsJulie Thu 30-Mar-17 20:38:26

There's some great information on CMPA on the Allergy UK website.

CluelessMummy Thu 30-Mar-17 20:44:32

Not sure about the runny poos - we tried an anti-reflux containing Gaviscon and it made our DD very constipated. Our GP said this was a very common side effect with this kind of formula. But yes, there's definitely side effects to these kinds of things. I'd talk to your GP if you're concerned. There are other medications that can help with reflux if you want to go down that route.

Jojo13 Fri 31-Mar-17 00:02:40

Thanks so much all x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now